MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number PC1Q
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include: dqe, catheter, oximeter, fiber-optic.Qaq, adjunctive predictive cardiovascular indicator.Mud, oximeter, tissue saturation.Dxn, system, measurement, blood-pressure, non-invasive.Dsb, plethysmograph, impedance.Fll, continuous measurement thermometer.Qms, adjunctive open loop fluid therapy recommender.Olw, index-generating electroencephalograph software.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was not completed as the serial number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use in a hemosphere stream tmr the smart pressure controller was not correlating with the blood pressure cuff values.No additional information was available.There was no patient injury.It is unknown if the device will be available for evaluation.
 
Additional Manufacturer Narrative
Multiple attempts were made to secure the return of the device as well as data logs.However the device was not sent back for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The device history record review was not completed as the serial number was not provided.

Brand Name
SMART PRESSURE CONTROLLER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key24080776
Report Number2015691-2026-10425
Device Sequence Number17596250
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public00690103219395
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown